Approximation d'un nombre $p$-adique par des nombres algebriques

Volume 102 / 2002

Olivier Teulie Acta Arithmetica 102 (2002), 137-155 MSC: Primary 11J04. DOI: 10.4064/aa102-2-3

Authors

  • Olivier TeulieLaboratoire A2X
    Université Bordeaux 1
    U.F.R. Mathématiques–Informatique
    351, cours de la Libération
    33405 Talence Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image